Re: 5 year with constant urinary tract infections
Does the Miralax make her poop rather mushy? Depending on the antibiotic she is taken, it will also speed up the mobility of her bowels quite a bit and it changes the bacterial content of the poop (less good bacteria). The mushy poop (more difficult to wipe) and the changed bacterial content of the poop, and the fact that she has constipation all are possible causes for frequent UTI's.
My daughter takes Miralax and has taken antibiotics to speed up her bowels and we were advised to take probiotics to balance the culture of bacteria. (Which means she take a big dose of the bacteria you would normally find in yoghurt...)
We are quite lucky though because even though my daughter has frequent accidents (both poop and pee) she never ever had an UTI!
Then there is the simple fact that little girls urethrea is simply not as developed as an adults. Little girls in general get an UTI a lot easier, and for some reason, once they have one, it is easy to come back (big pain in the bottom!).